NEW_CLIL_LOGO_1600px_300px2.png

J-CLIL Events

<<<Previous Event Reports Updated!

​*Currently available only in Japanese

About Research Meetings

  • Presentations are 60 minutes each, including Q & A.

  • Please send any questions to: secretariat@te-clil.jp

  • Fees

    • J-CLIL members: Free

    • Non-J-CLIL members: 500 yen (undergraduate students: free)

>>>Upcoming Events

-------------------------------------------

-------------------------------------------

Schedule for Academic Year 2020

-------------------------------------------

The 19th J-CLIL Meeting

 

 *Postponed to July 18th due to COVID-19 concerns 

▶Date: April 25th (Sat), 2 pm to 5 pm

▶Venue: Waseda University, Toyama Campus

General Meeting
1 二五義博(海上保安大学校)「日本の過去のCLIL実践から学ぶ」
2 滝沢麻由美(東洋学園大学)「CLILによるTokyo2020公式プロジェクト参加実践授業(小学校)」

3 千葉克裕(文教大学)「CLILと多読指導」

 

-------------------------------------------

The 19th J-CLIL Meeting *Online

 *The event has ended. Thank you for your participation. 

Date: May 30th (Sat), 2 pm to 5:10 pm  

Venue:Online (Zoom) *If you would like to attend, please contact J-CLIL Office and register as a member.

2:00 Open

2:00 - 2:15 (15 min) General Meeting (Shigeru Sasajima, J-CLIL President)

2:20 - 3:00 (40 min) Presentation 1

3:00 - 3:10 (10 min) Q&A

3:10 - 3:20 (10 min) Break

3:20 - 4:00 (40 min) Presentation 2

4:00 - 4:10 (10 min) Q&A

4:10 - 4:20 (10 min) Break

4:20 - 5:00 (40 min) Presentation 3

5:00 - 5:10 (10 min) Q&A

5:10 Close

General Meeting (by Shigeru Sasajima, J-CLIL President)

Presentations

1 Keisuke Shimazaki (Sakai Municipal Tonobaba Junior High School),  Kazuko Kashiwagi (Osaka Kyoiku University)

"理科と英語のコラボレーションで育てるPISA型学力に関する長期研究-中学校におけるカリキュラムマネジメントから"
2 Michiko Kawasaki (Marie School)

"「CLIL」の考え方を通した10年間〜私塾での試み〜理科/算数を英語だけで教える"

3 Naoko Nakamura (United IP Management)

"ビジネス世界から見える理科CLIL授業の必要性―実践例とテキスト紹介―"

 

-------------------------------------------

The 5th J-CLIL Secondary Seminar *Online

 

 *The event has ended. Thank you for your participation. 

 

Date: 2020 July 6th (Sat) 13:00 -17:40

Location: Online (Zoom)​

Program:
13:00 Doors open
13:30 - 13:50 「CLILとは」「CLILの評価について」[In Japanese]
   Shirai Tatsuma (Yokohama Jogakuin Junior & Senior High School, J-CLIL S Chairperson)
13:50 – 14:20 「ESD CLILの実践報告」 [In English / In Japanese]   Koibuchi Kentaro, Jillian Baluyot, Tsukamoto Takahiro (Yokohama Jogakuin Junior & Senior High School)

14:30 – 15:00 「検定教科書を用いたCLILの授業デザイン」 [In Japanese]   Takagi Yukari (Tsurumi Sogo High School, J-CLIL S Committee)
15:10 – 15:40 「聖書CLILおよびオンライン美術CLIL
の実践報告」 [In Japanese]   Shibata Chikara, Shirai Tatsuma (Yokohama Jogakuin Junior & Senior High School)

15:50 – 16:20 「オールイングリッシュで理科の授業を行う効果」 [In Japanese]   Hamada Kazuki (Edogawa Municipal Higashi-kasai Junior High School)
16:30 – 17:00 「40人学級で検定教科書を活用したCLILの実践」 [In Japanese]
   Morita Takuya (Osaka Prefectural Minoo High School)
17:10 – 17:40 「他教科と連携した教科横断的な内容のCLIL」[In Japanese]
   Yamazaki Masaru (Wako Kokusai High School, J-CLIL S Commettee)
17:40 Closing

*Admission Free

-------------------------------------------

The 20th J-CLIL Meeting *Online

 

 *The event has ended. Thank you for your participation. 

Date: June 27th (Sat), 2 pm to 5 pm

Venue: Online (Zoom)
1 鯉渕健太郎(横浜女学院中学高等学校)「CLILにおけるTranslanguagingの効果的活用とは?」
2 廣康好美(上智大学)「初習言語のクラスでのCLILの実践の試み」

3 奥野由紀子(東京都立大学)、元田静(東海大学)「日本語CLIL授業におけるディスカッションの分析 −思考の深化に着目して−」

-------------------------------------------

The 21st J-CLIL Meeting

 

 *The event has ended. Thank you for your participation. 

Date: July 18th (Sat), 2 pm to 5 pm

Venue: Online (Zoom) *If you would like to attend, please contact J-CLIL Office and register as a member.


1 二五義博(海上保安大学校)、富岡宏健(広島大学附属三原中学校)

「小学校中学年における体育CLILの実践―体育の授業での英語使用の可能性について―」
2 滝沢麻由美(東洋学園大学)「CLILによるTokyo2020参画プログラム参加と社会科の 連携授業(小学校)〜 with/afterコロナも視野に入れて」

3 千葉克裕(文教大学)「CLILと多読指導」

Opening 2:00
2:05-2:45 (40 minutes) Presentation 1
2:45-2:55 (10 minutes) Question
2:55-3:05 (10 minutes) Break
3:05-3:45 (40 minutes) Presentation 2
3:45-3:55 (10 minutes) Question
3:55-4:05 (10 minutes) Break
4:05-4:45 (40 minutes) Presentation 3
4:45-4:55 (10 minutes) Question
Closing 5:00

(Updated: June 29)

 

-------------------------------------------

2020 J-CLIL Teacher Seminar

 

 *Cancelled due to COVID-19 concerns (May 7) 

▶Date: August 24th (Mon) to 28th (Fri)

▶Venue: Elementary, junior high, and high schools in Seinäjoki, Finnland

Theme (tentative): CLIL theory and practices in Scandinavia

All the other details are to be announced later.

-------------------------------------------

J-CLIL Primary & Secondary Online Workshop

 

 *The event has ended. Thank you for your participation. 

 

Date: 2020 September 19th (Sat), 10:15-12:00
Online (Zoom)

 

Theme: “CLIL and English textbooks for elementary school”

10:15 - 10:30 Yuki Yamano (Utsunomiya University)
10:30 - 11:30 Hitomi Sakamoto (Toyo Gakuen University)
11:30 - 12:00    Q&A session

*For J-CLIL members, free to attend.
*Zoom connection information has already been posted to the J-CLIL members' mailing list. (Sept. 2)

-------------------------------------------

The 3rd J-CLIL Annual Bilingual Conference

 *The event has ended. Thank you for your participation. 

Date & time: Saturday, October 3rd 2020 10 :00 am to 18:00 pm
Online conference (Zoom)


Theme: CLIL pedagogy and intercultural awareness in Asia

and beyond
Plenary Talks:
Onno van Wilgenburg (Nuffic, the Netherlands) (English)

"CLIL pedagogy and intercultural awareness in the Netherlands: 30 years of
bottom-up development"

Song Li (Harbin Institute of Technology, China) (English)

"CLIL pedagogy and Intercultural education in the Chinese higher

education context"
Yoko Sturt Matsumoto (the University of Edinburgh, the UK) (in Japanese)

日本語教育とCLILアプローチ - 欧州の複言語主義の観点から」​

16 presentations (20 min.): 8 English & 8 Japanese presentations

*The program is now available. Please click here.

*Admission Free

*J-CLIL Members do not need to apply for participation.

*For Non-members: Please apply from here.

*For inquiries, please contact the J-CLIL secretariat <secretariat@te-clil.jp>

-------------------------------------------

The J-CLIL TOHOKU Chapter Special Webinar on

CLIL and Heritage Language Education

 

 *The event has ended. Thank you for your participation. 

 

Time and date: October 11th 2020 at 5pm Japan time / 9am UK time
Online conference (Zoom)

Title of the talk:

Visual art and heritage language learning: a project-based approach

 

Speakers:

Dr Jim Anderson (Goldsmiths, University of London)

Fatima Khaled (Headteacher at Peace school)

 

Chair: Barry Kavanagh (Tohoku University)

The webinar will be held in English

Participation fee: Free to both members and non-members

-------------------------------------------

The 6th J-CLIL Secondary Study Session

 

 *The event has ended. Thank you for your participation. 

▶Time and date: October 17th (Sat) 2020, 15:00-16:50 (tentative)
▶Online (Zoom)

Class videos will be available the morning before.
14:30           Registration begins at Zoom
15:00 - 15:30     Comments from class (including an explanation of how CLIL is taught)
            [English] Ryoma Shirai, Miranda Martinez, [Social Studies] Toshinori Suzuki / Yokohama Jogakuin Junior and Senior High School
15:30 – 15:40     Break
15:40 – 16:20     Lecture and Assignments
           (Prof. Makoto Ikeda, Vice President of J-CLIL, Sophia University)

16:20 – 16:30     Break
16:30 – 16:50     Question and answer session

17:00           Closing of the session

-------------------------------------------

J-CLIL Online Special Talk

 

 *The event has ended. Thank you for your participation. 

Time and date: October 23rd, 2020 18:00-20:00 (Japan time)

Zoom (You will be informed later through the J-CLIL mailing list)

Presenter: María-Elena Gómez-Parra University of Córdoba, Spain
Talk title: Myths and Facts on Bilingual Education in Spain:

How is CLIL understood by the Spanish press?

 

For more details, please click here.

-------------------------------------------

The 4th J-CLIL WEST Chapter Meeting

 *The event has ended. Thank you for your participation. 

 

Date & time: Saturday, October 31st 2020 15 :00 pm to 18:50 pm
Online conference (Zoom)


Theme:「カリキュラムに位置付ける日本の『高校・大学』のCLIL実践」
Moderator: 柏木賀津子(大阪教育大学) 伊藤由紀子(大阪成蹊大学)

1. Plenary Talk: 工藤泰三(名古屋学院大学)「校種別に見るCLIL実践の展開」
2. Presentation: 森田琢也(大阪府立箕面高校)「ブレンディッドラーニングの

試み ~CLIL×オンライン授業×一斉授業~」
3. Presentation: 白井龍馬(横浜女学院高校)「コンピテンシー育成を意識した

CLIL授業実践とその評価」
4. Presentation: 谷野圭亮(大阪府立大学高専)「検定教科書から大学用専門

教科書へ繋ぐ英語授業―高専での取り組みとCLIL的発想の授業準備」

 

After the meeting, there will be an opportunity for a brief exchange on Zoom.

Capacity: 80 people (reservation required)
Fee: Free of charge for both members and non-members
(You can register as a member at J-CLIL headquarters 
https://www.j-clil.com/)
Registration: Oct. 1 - Oct. 26 on Google Form
https://forms.gle/RhiZijAHDppDw6Rt5)

Contact (from Oct. 1): Taizo Kudo, (Nagoya Gakuin University) and Kashiwagi Katsuko (Osaka Kyoiku University)
j-clil-west@hotmail.com
J-CLIL WEST Facebook: 
https://www.facebook.com/jclilwest/

 *Registration is required to participate. We look forward to seeing you there. 

-------------------------------------------

The 22nd J-CLIL Meeting

 *The event has ended. Thank you for your participation. 

 

Date: November 14th (Sat), 2 pm to 5 pm

Venue: Online (Zoom) *If you would like to attend, please contact J-CLIL Office and register as a member

1 長谷川早百合(明治学院大学・世田谷区立千歳小学校)「SDGsと連動するiEARN (International Education and Resource Network)を使った大学でのCLIL実践報告」
2 鎌倉好男(明法中学・高等学校)「CLILの枠組みを通してSDGsを「自分ごと化」する授業実践」
3 奥平文子(国際教育コンサルタント)「新時代のミャンマーの教員研修におけるCLILの可能性」

*Updated (Jul 7)

-------------------------------------------

The 23rd J-CLIL Meeting

 *The event has ended. Thank you for your participation. 

Date: December 12th (Sat), 2 pm to 5 pm

Venue: Online (Zoom) *If you would like to attend, please contact J-CLIL Office and register as a member

1 柴田主悦、深川貴子、塚本貴博、鈴木俊典、白井龍馬(横浜女学院中学校高等学校)「聖書CLIL・美術CLIL・地理CLIL・ESD CLIL 実践報告」
2 Brian Shaw(Ei-Com, LLP)「Activating cognition & communication in CLIL lessons」

3 Kate Elwood (Waseda University) 

University student presentations and CLIL: Grappling with Daniel Kahneman's Thinking, Fast and Slow

-------------------------------------------

The 3rd J-CLIL TOHOKU Chapter Online Conference

 

 *The event has ended. Thank you for your participation. 

 

Date: December 19th (Sat) 2020, 1:00 pm to 5:00 pm

Venue: Online (Zoom)

Plenary Talk 1: 植村隆(山口大学)

​​​「CLIL 英語教員へのいざない:異業種経験を活かした

 グローバル技術者育成のための CLIL 活用型英語指導」

Plenary Talk 2: ⼆五義博(海上保安⼤学校)

「110年前の⽇本のCLIL実践から学ぶ―明治時代の

 ⼩学校英語教科書の分析より―」

And many other presentations.

*For more information, click here to view the program and book of abstracts.

 

▶Conference fee: Free to both J-CLIL members and non-members.

▶Registration: J-CLIL members need not register / Non-members must pre-register from here by Dec 17

   *Zoom invitation will be sent by email on December 18th

-------------------------------------------

The 24th J-CLIL Meeting

 

 *The event has ended. Thank you for your participation. 

 

Date: February 6th (Sat), 2 pm to 5 pm

Venue: Online (Zoom) *If you would like to attend, please contact J-CLIL Office and register as a member
1 中田葉月(寝屋川市第五小学校)「幼稚園でのCLIL授業(保育)実践報告」
2 安部由紀子(東京女子大学)「CLIL教科書の活用と発展- コンテンツ・ティーチャーの立場から」

-------------------------------------------

The 7th J-CLIL Secondary Study Session

 

 *The event has ended. Thank you for your participation. 

 

Date: February 28th (Sun), 9 am to 11 am

Venue: Online (Zoom)

Seminar and Workshop on Creating Rubrics for Evaluation in CLIL Classes

Shunsuke Takagi (Graduate student of The University of Melbourne) 


 For junior and senior schools in Japan, CLIL implementation is getting more and more important due to the change of society and the system of the entrance examination to a university or a college. To contribute to the improvement of English education and competency-based education in Japan, this time we are going to have a workshop to make an efficient rubric for a formative assessment, which is crucially important to have a better CLIL lesson. The workshop will be led by Shunsuke Takagi (The University of Melbourne), whom we invite as a lecturer and a facilitator for this study session.

*Participation is limited to the first 30 people.

*For more details and registration, please see the registration form here.

-------------------------------------------

The 8th J-CLIL Secondary Study Session

 

 *The event has ended. Thank you for your participation. 

 

Date: March 20th (Sat), 1 pm to 6 pm

Venue: Online (Zoom)

Reports on the Practice of CLIL Classes in Junior High Schools and High Schools

1:00 - 1:20    [In Japanese] What is CLIL (Tatsuma Shirai / J-CLIL S Director)
1:20 - 1:50    [In Japanese] ESD CLIL and History CLIL Implementation Report
                         (Kentaro Koibuchi, Ken Iwata / Yokohama Jogakuin)
2:00 - 2:30    [In Japanese] CLIL lessons on a common topic and Cross Curriculum lessons
                         (Chisato Takasago / Hibarigaoka Junior and Senior High School)
2:40 - 3:10    [In Japanese] Common ground in philosophical thinking and English education
        (Koki Matsushirai / Tsukuba Kaisei Kokusai High School)
3:20 - 3:50    [In Japanese] Implementation report on CLIL implementation for three years
                         (Yukari Takagi / Tsurumi Sougou High School)
4:00 - 4:30    [In Japanese] Implementation report on CLIL lessons with thinking tools
                         (Ryuko Uda / Shigadaigaku Kyoikugakubu Fuzoku Junior High School)
4:40 - 5:10    [In English] Health CLIL Implementation Report
                         (Miranda Martinez / Yokohama Jogakuin)
5:20 - 5:50    [In Japanese] Cross-subject CLIL lessons (World history in English)
                         (Masaru Yamazaki / Wako Kokusai High School)

*For more details and registration, please see the registration form here.

-------------------------------------------

The 2nd J-CLIL TOHOKU Special Webinar on

"CLIL and Heritage Language Education"

 

 *The event has ended. Thank you for your participation. 

Date: March 21th (Sun), 6 pm to 8 pm

Venue: Online (Zoom)

Speakers:

Sachiyo Fujita-Round (International Christian University, Japan)

Yu-Chiao Chung (Goldsmiths, University of London)

Barry Kavanagh (Tohoku University, Japan)

 

Participation fee: Free to both members and non-members

Audience Capacity: limited to 100 and based on registration order

Registration deadline: March 18th 2021 but will close once we reach full

capacity.

 

*Check out the promotion poster for more details.

 

*Program

*Register here.

日本CLIL教育学会大会2020プログラム表紙.jpg
J-CLIL Tohoku Webinar 2020 full.jpg
JフライヤーJ-CLIL西20201031.jpg
J-CLIL special online talk poster.jpg
The Third J-CLIL Tohoku Chapter conferen
Webinar poster March 21st 2021.jpg
 

J-CLIL office: ​Sasajima’s Study Room

Toyo Eiwa University

7207, Bld. 7, 32 Miho, Midori, Yokohama 226-0015

secretariat@te-clil.jp

​2017@ J-CLIL